# SDR DALA2025010200008

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DENT ON BEARING SERVO CONTROL SPOILER 2 LH WING (1 EA). CORRECTIVE ACTION: REMOVED SERVO CONTROL SPOILER 2 LH WING ON UNSERVICEABLE PER A320 FAM AMM 27-64-51- 000-004-A. (0738160)
